SNRI Withdrawal

SNRIs (serotonin-norepinephrine reuptake inhibitors) are known to cause withdrawal symptoms in those who quickly stop their medicine.
 

SNRI Withdrawal Symptoms

Certain SNRI withdrawal symptoms can include, but are not limited to:
 
  • Dizziness
  • Nausea
  • Headache
  • Unpleasant sensations (such as tingling or burning)
  • Vomiting
  • Irritability
  • Nightmares.
     
In most people, these SNRI withdrawal symptoms improve with time, without the need for any treatment.
 

Limiting SNRI Withdrawal

If you are going to be taken off of an SNRI, your healthcare provider may wean you off slowly to minimize the chances of developing SNRI withdrawal symptoms, although this is not always necessary. Sometimes, withdrawal symptoms are actually symptoms of depression returning. In this case, your healthcare provider may decide to put you back on an antidepressant medication.
 
Alternative Therapies for Pain Management

Serotonin-Norepinephrine Reuptake Inhibitors

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.